# SDR DALA2024072307389

- Difficulty date: July 23, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 56,154 hours, 29,288 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Damaged
- Location: Lt Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 DAMAGE TO LH WING SPOILER #1. CORRECTIVE ACTION: REPAIRED PER ERA 00-619647. (0461076)
